Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Red itchy rash on both inside of elbows and back of knees. Tried Cortizone, creams. Solution ?

Hi there I have a red rash on both the insides of my elbows an backs of knees, it becomes increasely very itchy after I have a shower, have got a bit sweaty, (as I wear lots of warm clothes as work early morns outside) but doesn t spread stays the same size doesn t spread but can also sting when becomes very itchy, tried Cortazone creams, vit creams an just can t seem to get to te bottom of it, also am trying a liver tone at present please help! Thanks
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  430
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Jul 2012
Hi there. Your problem requires the attentions of a dermatologist on the ground. It could be any of the papulosquamous skin diseases aka psoriasis (inverse) or atopic dermatitis from your description. It may require a skin biopsy & or pathc tests to confirm & the treatment will be based on the pucca diagnosis. I dont know how much a liver tonic is going to help you but Good luck! Do add an antihistamine like fexofenadine 180mg in the interim. cheers!
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor